# SDR 2004UALA00784

- Difficulty date: August 25, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 23,257 hours, 2,875 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP LT OW 2 EA AFT.  REPLACED POWER SUPPLY M7919 AND RELAMPED.
